MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 7.5MM, HVLP,CUFFED,ET TUBE

MEDLINE INDUSTRIES, LP; 7.5MM, HVLP,CUFFED,ET TUBE
Catalog Number DYND43075
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the endotracheal tube pilot balloon was "not inflating and the cuff at the end is not holding pressure" while the patient was on a ventilator.The customer reported the patient required re-intubation due to the reported incident.The customer did not report any serious injury related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the endotracheal tube pilot balloon was "not inflating and the cuff at the end is not holding pressure" while the patient was on a ventilator.
 
Additional Manufacturer Narrative
Update to d9: device returned to manufacturer.Update to h3: device evaluated.Update to h6: type of investigation.

Common Device Name
7.5MM, HVLP,CUFFED,ET TUBE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19977198
Report Number1417592-2024-00800
Device Sequence Number20940651
Product Code BTR
UDI-Device Identifier30080196726329
UDI-Public30080196726329
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND43075
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown